# SDR ASOA2013011702822

- Difficulty date: December 12, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,691 hours, 16,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Part time: 990,936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND SCREW HOLES ON LBL 27, JUST INBD OF CARGO DOOR.  REMOVED CORROISON MATERIAL LOSS MORE THAN 50 PERCENT FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43+ 53-00-00.  REMOVED AFT LT FUSELAGE FLOOR CAP.  LOCATED AND DRILLED NEW TRACK IAW SRM 51-40-11.  INSTALLED FLOOR CAP IAW SRM 51-42-22, 51-42-34, 51-42-20 AND REP 601R-53-61-3778.  RECEIVED & COMPLIED WITH REO 601R-53-61-3778 & GREO 601R-53-61-3778 REV A DATED 7/15/2011.  COMPLETED AND ATTACHED FORM M335.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
